# SDR AALA20131025004

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 89,021 hours, 13,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE EXTERIOR FS MOUNTED EMERGENCY EXIT ILLUMINATION LIGHTS 1 TO 4 INOPERATIVE.  REPLACED BATTERY PACK M00736.  OPERATIONS CHECKED NORMAL.
